MAUDE Adverse Event Report: SIGHT SCIENCES, INC. VISCO360 VISCOSURGICAL SYSTEM; VISCOELASTIC INJECTOR

SIGHT SCIENCES, INC. VISCO360 VISCOSURGICAL SYSTEM; VISCOELASTIC INJECTOR
Model Number 03916
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr 803.Mfr reference #: (b)(4).Submitted to fda on: 05/03/2017.
 
Event or Problem Description
The site reported that the microcatheter was severed while performing viscodilation.The entire device was removed from the eye.There is no known adverse impact to the patient.

Brand Name
VISCO360 VISCOSURGICAL SYSTEM
Common Device Name
VISCOELASTIC INJECTOR
Manufacturer (Section D)
SIGHT SCIENCES, INC.
3000 sand hill rd., 3-105
menlo park CA 94025
MDR Report Key6540080
Report Number3010363671-2017-00018
Device Sequence Number316368
Product Code MRH
UDI-Device Identifier00858027006013
UDI-Public(01)00858027006013(17)171231(10)1005198
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143205
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/31/2017
Device Model Number03916
Device Catalogue Number03916
Device Lot Number1005198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1